# SDR 95ZZZX5255

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N379VM
- Make and model: Beech E-90
- Aircraft serial: LW27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5030010133
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE BOLT HOLES OF THE WHEEL HALF CAUSING THE TIRE TO DEFLATE MORE THAN THE ALOTTED AMOUNT.
